My boyfriend used to do steroids, stopped and has started up again after a long break because of some major health side effects, and since doing so he's become really cold, distant, egocentric and often degrading. I hate fighting with him and since he's made an effort to pick fights over little things and just shut me down. I've spoken to him about it, and he said he was sorry, but I'm not even sure he's aware he's doing it and it hasn't worked. I don't really understand the process of steroids, but I'm pretty sure he's meant to have a break between cycles and I'm not sure he's doing that. Any advice/knowledge/anything would be really useful?
I wish there was a reply to this post as I am experiencing what I believe to be the same situation. My husband is using enough supplements to start his own GNC and I just discovered that 4 of them state that they cause increased aggression and violence. I only knew to look because about 2 years ago he had his first lash out and I found one supplement with that disclaimer.
He pushed me, hit me and threw me to the hardwood floor. I smacked him somewhere in between.
Since then, he has been completely absent in the emotional department. He hasn't even pretended to be sorry. He has always apologized for losing his temper up until this point.
He is physically absent because he was forced to leave. (one and done with that kind of behavior. Besides, he clearly chose his vanity and pride over my safety).